I am on 8mg every 4 hours for chronic pain. I have been on this dose for 7 months. I'm on 4 other meds but my hands are falling asleep not only at night (dr asked if hands were above/below heart) but it also during the day. I've suddenly become unable to sleep (and am on 4mg a day of Xanax but mostly take it all at bedtime for sleep (high dosage due to being on for 14 years). Also on clonidine for high bp, toprol xl for mitral valve prolapse and premarin. All drugs have been on for 14 years except clonidine (.3 mg 2x day) was given starting a year ago ? And the dilaudid 7 months ago. But the hands falling asleep , not sleeping (going from a much needed 11-12 hours to 4 hours) , heart bothering me and blood pressure dropping is all new. I see my dr every 3 weeks and now picked up a home bp moniter but if anyone has noticed any of these symptoms suddenly appear I'd appreciate any help.
Kenz1974; on the Dilaudid it does say sleep problems,and also this copy and paste(((burning, crawling, itching, numbness, prickling, "pins and needles", or tingling feelings))))) also the numbness was hands feet and lips which could easy be taking as falling a sleep. hope this helps some also lots of problems with blood pressure,heart irreglar slow or fast pulse so you have the blood pressure machine which is very smart with the dose your on make sure you let the doctor know any new side effects. Have a good day.Chuck1957 And any questions feel free to post here I have found this place has many helpful people
Kenz; I am so sorry I missed a few YES on the other things you listed it say chest pain or pressure and again the blood pressure up and down to me sounds like most of your side effects are from the Dilaudid they are all listed. anything else please repost hope you are doing better. When you see the doctor ask about what you can do about sleep. Just ask if I or someone else well answer you when you can't sleep please try to just lay and rest. Chuck1957
Kenz1974; Yes your right they don't use a lot of Dilaudid these days but still a very strong pain pill and as you know what works for one is like nothing to another and also sometimes just what is in your stomach might make a difference feel free to ask sometimes it's hard to think about it when your on so many different things..Funny I was a pharmacy technician for over 42 years before the medical stuff all hit me.That was even before the board of pharmacy even recognized us.Just give a yell if I can help you. Chuck1957
- Dilaudid Information for Consumers
- Dilaudid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Dilaudid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Aug 2011 • 2 answers
Posted 22 Aug 2011 • 4 answers
Posted 9 Jul 2013 • 157 answers
Posted 28 Aug 2015 • 0 answers
Posted 19 Sep 2015 • 3 answers